Doctor insights on:
Walking: Walking 30 minutes everyday without fail.Get a more detailed answer ›
Lately I've been having issues with feeling weak, joint pain, light headedness and just an overall feeling of dread. Eating helps but only for a bit.
See your PCP: You need to have a complete history and physical examination performed to determine potential causes for your symptoms as they describe any number of conditions too numerous to list here. See your doctor sooner than later. Thank your for using HealthTap and good luck! ...Read more
Mom dr said she is taking too much b12(2500mg) dr say cut it in half will thyroid make u sleepy tired weak joint hurts ect. no energy. is this serio?
Not really to B12: What ever B12 your body doesn't use, you will urinate. Some people with deficiencies need to take more than they theoretically need because they have issues with absorption. Pernicious anemia. Yes, thyroid can cause fatigue and body, aches, but so can other things. Need checked. ...Read moreSee 1 more doctor answer
Randomly I get sharp pains in my ear lobe and jaw also in my head for 5-60 seconds. Im only 19 and I also have weak joints&i'm tired24/7
When i was little i was healthy but when i reached my teens i developed allergies, scoliosis, weak joints, and breathing problems. What could cause it?
Allergies, scoliosis: While some children develop asthma in infancy, it is more typical for allergies like hayfever to develop in adolescence and young adulthood. Presumably, this is due to hormonal changes which then cause changes in the immune system. Scoliosis is not related to allergies but can worsen in teens as a result of growth spurts occurring at this time which can affect bone and joint development. ...Read more
ANA+, RF 18.4, norm sed rate, mildly achy/weak joints but no stiffness in a.m. H/o neck pain improved with chiro and PT. Any insight?
Im epileptic, had fits in march/may, always tired, confused, awful memory, have headaches often, lethargic, weak joints, could it be a brain tumour?
Unlikely: More likely, you are having side effects from your medication. Many other meds are available. Discuss with your doctor. Another possibility to consider is presence of frequent partial seizures in spite of your medication. This too can be altered. Visit your doctor soon and get worked out. ...Read more